# SDR CA020222005

- Difficulty date: February 22, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,268 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Shaft
- Part number: 3008786
- Condition: Sheared
- Location: Quill Connection
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED FLUXS ON RT ENGINE OIL PRESSURE DURING CLIMB. MANAGED TO STABILIZE TEMPORARILY WITH REDUCED POWER SETTINGS. PRESSURE CONTINUED TO DROP BELOW 60PSI CAUSING INFLT SHUTDOWN PROCS TO BE CARRIED OUT. A/C RETURNED TO ST ATION FOR INVEST.  MAINT FOUND EVIDENCE OF OIL LEAKAGE ON LOWER PORTION OF INNER WING AREA & RT MLG,  ENGINE AREA DRY & OIL FREE WITH EXCEPTION OF AFT COMPT WHICH SHOW SIGNS OF LEAKAGE. OIL COOLER SUSPECTED AT 1ST BUT RUNS IDENTIFIED EXCESS OIL EXITING L.P. FUEL PUMP DRAIN AREA. EXTERNAL SCAVENGE PUMP REMOVED & SHAFT CONNECTION FOR L.P. PUMP FOUND SHEARED DIRECTLY BEHIND QUILL ATTACHMENT AREA. SHEARED SHAFT ALLOWED OIL SEEP. PAST SHAFT & GARLOCK SEAL AREA INTO FUEL PUMP ATTACHMENT
